i ate some hagendoz icecream and my tongue swell up, my throat is soar
Sulfatrim doesnt usually interact with dairy products so it would seem that you are allergic to the medication and it is just co-incidental that the symptoms came after eating ice cream. I would stop taking the medication and call your doctor to report your symptoms. They will need to put you on a different antibiotic and be sure that you add "sulfa antibiotics" to your allergy list. If you develop trouble breathing you need to call 911 and seek emergency care
- Sulfatrim Information for Consumers
- Sulfatrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sulfatrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2010 • 1 answer
Posted 4 Oct 2012 • 3 answers
Posted 27 Jan 2015 • 1 answer
Posted 5 Sep 2015 • 1 answer
Cephalexin - are there any diet restrictions such as dairy products? can I eat dairy products while?
Posted 19 Mar 2017 • 0 answers